# SDR SWAA2023032319246

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 56,436 hours, 33,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUTLINESCENT STRIP AT 9D IS LOOSE<[01] REATTACHED PHOTOLUMINESCENT STRIP IN REF TO AMM 33-51-15
